IAM   02674
INSTITUTO ARGENTINO DE MATEMATICA ALBERTO CALDERON
Unidad Ejecutora - UE
artículos
Título:
Universal deformation formulas and braided module algebras
Autor/es:
JORGE A. GUCCIONE; JUAN J. GUCCIONE; CHRISTIAN VALQUI
Revista:
JOURNAL OF ALGEBRA
Editorial:
ACADEMIC PRESS INC ELSEVIER SCIENCE
Referencias:
Lugar: Amsterdam; Año: 2011 vol. 330 p. 263 - 263
ISSN:
0021-8693
Resumen:
We study formal deformations of a crossed product S(V)#f G, of a polynomial algebra with a group, induced from a universal deformation formula introduced by Witherspoon. These deformations arise from braided actions of Hopf algebras generated by automorphisms and skew derivations. We show that they are non-trivial in the characteristic free context, even if G is infinite, by showing that their infinitesimals are not coboundaries. For this we construct a new complex which computes the Hochschild cohomology of S(V)#f G.